# SDR QXEA2013030300527

- Difficulty date: March 3, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERWING FAIRING IS CRACKED AT FUSELAGE STA X428.500.  REMOVED WING TO FUSELAGE FAIRING PANEL 262JT TO FOM IAW REV 40 20-50-53-000-802.  REMOVED CRACKED UNDERWING FAIRING STRUCTURE IAW SRM REV 12 51-42-05-02-01.  REMOVED 2(EA) FAIRING SUPPORT ANGLES TO FOM IAW SRM REV 12 51-42-05-02-01.  REMOVED 2(EA) STIFFENERS TO FOM IAW SRM REV 12 51-42-05-02-01.  PRIOR TO REMOVAL; SHELF FOUND TO BE OUT OF LIMITS IAW SRM REV 12 51-10-00-00-01, STEP 2(3)(A) NO LIMITS IN SRM.  MATCH DRILLED NEW PART TO AC IAW SRM REV 12 51-42-05-02-01, ALODINED AND PRIMED IAW 51-21-10-02-01, AND 51-25-10-02-01. INSTALLED NEW SHELF ASSY IAW SRM 51-42-05-02-01, REV 12. OK TO INSTALL SEAL. INSTALLED 2 EA FAIRING SUPPORT ANGLES AND 2 EA STIFFENERS AT RT UNDERWING FAIRING STRUCTURE AT STA X428.5 IAW SRM 51-42-05-02-01, REV 12.  NOTE: SEE NRI 200055 WO 122225 FOR FAB OF "SHELF ASSY" PT 85357184-004.  COMPLIED WITH TASK CARD: DLA-2081-CCO-NO-29.  INSTALLED SEAL AT RT UNDERWING FAIRING AT STA 428.5 IAW SRM 51-42-45-02-01, REV 12.
